# SDR SWIA202163453

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OUTBOARD FLAP VANE FITTINGS CHAFFED AT FLS296.073   (C CHECK RO 12-31-21)   REPLACED LH OUTBOARD FLAP PER CRJ900 AMM 27-52-29-000/400-801-A04.  CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
